Metrics

From
Growth of Polynomials not Vanishing inside a Circle by Gulshan Singh Journal of Mathematical Sciences and Applications. 2014, 2(2), 25-27 doi:10.12691/jmsa-2-2-3
Views
11934
Html 11547
Abstract 387
29 July 2014 (publication date) through 07 December 2022 *
19.98 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5199
PDF2385
Epub867
XML1327
PPT0
Figures357
Tables263
Export: 2267
RIS781
BibTex735
Endnote751
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com